By means of six specific generating functions, we introduce a type of generalized parametric Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi polynomials and systematically study their basic properties. As an application of the new polynomials, we use them in computing a new series of Taylor-type.
The second author was supported by the Alexander von Humboldt Foundation, grant No. 3.4-IRN-1128637-GF-E.
"Some new generalizations and applications of the Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi polynomials." Rocky Mountain J. Math. 49 (2) 681 - 697, 2019. https://doi.org/10.1216/RMJ-2019-49-2-681